# SDR GTIA2024031938000

- Difficulty date: March 17, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 16,248 hours, 6,814 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT CLIMBING THROUGH 7000'. DIRTY SOCK SMELL. RAN ELIMINATION OF FUMES PROCEDURE. ODOR WENT AWAY AFTER TURNING PACK 1 OFF. -C/W TSM 05-50-00-810-831-A FOUND PACK 1 TO BE SOURCE. DEACTIVATED PACK 1 IAW AMM 21-51-00-040-002-A. REF LP 3359183-2 FOR DEFERRAL.
